# SDR HALA97198

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47661
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 39200485509
- Condition: Leaking
- Location: Lt Le Slat
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HNL - FLT 158 - SLAT DISAGREEMENT LIGHT CAME ON UPON FLAP SELECTION FOR LANDING IN KOA.  RECYCLED SLATS AND FLAPS.  LIGHT CAME BACK ON AGAIN WITH SLAT EXTENTION.  REPLACED LEFT WING SLAT EXTEND SWITCH AND LEFT WING TOP SLAT ACT CYL PER MM 27-80-5.  LEAK CHECK GOOD, GROUND OPS CHECK OK.  (M)
